# SDR 98UAL900404

- Difficulty date: August 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Engine: Pwa PW4060
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Card
- Part number: 853502
- Condition: Failed
- Location: E & E Compt
- Component: Eldec, 849704
- Stage of operation: TO
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF ROLL 100 KT, FLAP CONFIG WARNING LIGHT ON EICAS AND HORN.  CONTINUED TAKEOFF.  FALSE STICK SHAKER AT 170 KTS AND L/E SLAT ASYM ON EICAS.  COULD NOT RETRACT SLATS WITH FLAP HANDLE UP.  EXTENDED FLAPS USING ALTERNATE SYSTEM.  LANDED FLAPS 20 DEG AT 330,000 POUNDS.  *S/D*  FAULTY LOGIC FROM THE PSEU CAUSED FALSE WARNING INDICATIONS DURING TAKEOFF INCLUDING FLAP CONFIGURATION, SLAT ASYMMETRY AND STALL WARNING.  WHEN THE SLAT ASYMMETRY INDICATION WAS SENSED BY THE FLAP/SLAT ELEC UNIT FSEU.  SLATS WERE POSITIONED ELECTRICALLY.  REPLACED M14 PROX CARD AND M10 DRIVER CARD ASSEMBLIES IN PSEU AND THE S300 SLAP POSITION SENOR SWITCH PER MM.
